Neulasta

Even as a physician with recently diagnosed stage IV Lymphoma, I was unprepared for the side effects on my treatment - not the chemotherapy but the neulasta. After my first cycle, I received a timed neulasta pump infusion. The next day I was pretty much overwhelmed by crushing chest pain radiating into my jaw, shoulders, back, abdomen. It was severe and continuous for 4 days then slowly improved but never resolved in the first cycle. Short of breath. Rapid heart rate. Exertional fatique despite normal blood counts. I was never warned that the reaction could be this bad. On rCHOPP I was taking 100 mg prednisone a day at that time. I even saw a colleague for a stress echo. Thought I was having a heart attack or pulmonary embolism. No more neulasta for me on the next cycle. I will try the old school subcutaneous granix (neupogen) Just thought I would post this to help those who may be having similar side effects. PS not much help with claritin and some help with Motrin.

Comments